| Catalog Number |
6212001 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Syncope/Fainting (4411); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation is in process, a follow-up report will be provided.
Event or Problem Description
Customer reported a post donation vasovagal reaction.Patient outcome is unknown at this time.Terumo bct is awaiting return of the disposable set for evaluation.
Event or Problem Description
Additional Manufacturer Narrative
This report is being filed to provide additional information in b.1, h.1, h.6 and h.11.Further evaluation of this event has determined that the device did not cause or contribute to a death or serious injury, nor is there a likely potential for death or serious injury associated with this event based on additional investigational information.It was confirmed that the customer did not allege any medical intervention.No further reporting will be provided as this does not represent a reportable event.